# SDR CA190109007

- Difficulty date: January 4, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 54010375
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 3,456 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) #1 ENGINE TORQUE FLUCTUATION CAUSING YAW, CENTRAL DIAGNOSTIC SYSTEM (CDS) IDENTIFIED PROBLEM AS A #1 ENGINE BLEED SYSTEM P2.7 HBOV VALVE NOT FUNCTIONING CORRECTLY CAUSING THE TORQUE FLUCTUATION, P2.7 HBOV REPLACED AIRCRAFT RTS.
